# SDR YENA201708100656

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 53,302 hours, 18,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 03967
- Condition: Failed
- Location: Avionics
- Part time: 44,232 hours, 15,500 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES BELIEVED TO COME FROM AVIONICS. VALVE LOCKED IN THE CLOSED POSITION NOT ENOUGH AIR IN AVIONICS COMPARTMENT BEING RECYCLED CAUSING FUMES TO RISE TO CABIN AREA. RETURNED TO DEPARTURE.  REPLACED THE VENT AVIONICS OUTLET VALVE AND FILTER, OPS CHECKED OK.
